Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2016, Volume 17, Issue 3, Pages 186–190 (Mi cheb506)  

On one Arkhipov–Karatsuba's system of congruencies

H. M. Saliba

Lebanon, Notre Dame University–Louaize (NDU)

Abstract: The Arkhipov–Karatsuba's system of congruencies by arbitrary modulo, greater than a degree of forms in it, has a solution for any right-hand parts, and for the number on unknowns exceeding the value $8(n+1)^2\log_2n+12(n+1)^2+4(n+1),$ where $n$ is the degree of forms of this system.
Bibliography: 9 titles.

Keywords: diophantine equations, Arkhipov–Karatsuba's system.

Full text: PDF file (531 kB)
References: PDF file   HTML file
UDC: 511.3
Received: 17.04.2016
Accepted:13.09.2016

Citation: H. M. Saliba, “On one Arkhipov–Karatsuba's system of congruencies”, Chebyshevskii Sb., 17:3 (2016), 186–190

Citation in format AMSBIB
\Bibitem{Sal16}
\by H.~M.~Saliba
\paper On one Arkhipov--Karatsuba's system of congruencies
\jour Chebyshevskii Sb.
\yr 2016
\vol 17
\issue 3
\pages 186--190
\mathnet{http://mi.mathnet.ru/cheb506}
\elib{https://elibrary.ru/item.asp?id=27452091}


Linking options:
  • http://mi.mathnet.ru/eng/cheb506
  • http://mi.mathnet.ru/eng/cheb/v17/i3/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:132
    Full text:46
    References:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022